# SDR CA130515006

- Difficulty date: May 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,867 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823011
- Condition: Damaged
- Location: Prop Hub
- Part time: 21,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF PROPELLER OIL LEAK, DAMAGES WERE OBSERVED ON SEVERAL COMPONENTS:  METAL MARKS WERE FOUND ON THE INNER FACE OF THE HUB NR 4 BLADE CAVITY, HUB NR 4 BLADE OUTER RACE 782301-1 WAS FOUND WITH CHUNKS OF METAL MISSING,  2 BLADES, NR 3 AND NR 4, WERE FOUND WITH IMPRESSIONS AND MARKS ON THE BLADE RACE SEAT FILLET, AND MINOR MARKS WERE FOUND ON THE ACTUATOR, RESULTING FROM LOOSE METAL PARTICLES FROM THE OUTER RACE.  ALL COMPONENTS WERE REPLACED.  THE PROPELLER WAS LEAK CHECKED, TESTED AND THE ACFT RELEASED FOR SERVICE.
